# SDR IMJ2001F00000

- Difficulty date: October 11, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N50MJ
- Make and model: Lear 35A
- Aircraft serial: 164
- Engine: Garrtt TFE73122B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Shaft
- Part number: 1217243
- Condition: Disengaged
- Location: Thrust Reverser
- Part time: 12,269 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING THE NR 1 THRUST REVERSER WOULD NOT STOW.  THE FLEXIBLE DRIVESHAFT (OUTBOARD) BECAME DISENGAGED FROM THE AIR MOTOR DRIVE ASSEMBLY.  WITH ONLY ONE SIDE DRIVING THE THRUST REVERSER, THE MECHANISM COCKED AND BOUND UP.  ALTHOUGH THIS PROBLEM MAY HAVE RESULTED FROM BEAR, A BETTER RETENTION METHOD MIGHT BE CONSIDERED FOR THE DRIVESHAFT.
